# SDR YV3R2019092400197

- Difficulty date: September 20, 2019
- Submitted: September 24, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: K-KNI
- Make and model: Robsin R22BETAII
- Aircraft serial: 3145
- Aircraft time: 1,904 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6743
- Condition: Malfunctioned
- Part time: 15 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 COLUMN SPRINGS ARE NOT ENGAGING SIMULTANEOUSLY, RESULTING IN FLICKERING CLUTCH LIGHT.
